# SDR AMWA47

- Difficulty date: September 4, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N166YV
- Make and model: Beech 1900D
- Aircraft serial: UE166
- Aircraft time: 18,434 hours, 26,568 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 11464000061
- Part serial: UE166
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CRACKS FOUND ON RIB NR 1 ON LT SIDE AT STRINGER INTERSECTION STRINGER P/N 101-64000-37 AND 1 ON RH SIDE AT STRG P/N 101-640000-46. CRACKS LOCATED AT THE END RIVET ON JOGGLE OVER STRINGER BOTH LOCATIONS
